# SDR ABXA020179

- Difficulty date: July 31, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Part number: 593410437
- Condition: Cracked
- Location: Fwd. Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM #5 TEE FITTING AT FORWARD END WAS CRACKED. REPLACED THE #5 TEE IAW DC-9 SRM 51-30-5 AND 51-30-4.
